# SDR ASMF201511009

- Difficulty date: November 12, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 58,003 hours, 8,304 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator Valve
- Part number: MA30A1001
- Part serial: U03014
- Condition: Failed
- Location: Fuel System
- Part time: 30,303 hours, 3,305 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING LT ENG START THE MSG IN EICAS & STATUS OF ENG FUEL VLV LT, SPAR VLV LT & LIGHTS TURNED ON.  PERFORMED FIM 28-20 TASK 801 PROCEDURE, DETECTING THE LT SPAR VLV ACTUATOR FAILED.  THE LT SPAR VLV ACTUATOR WAS REPLACED IAW AMM 28-22-02, TESTED CORRECT.
